Skin rash from epilepsy drug

Skin rash from epilepsy drug

C011/5525 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.1MB

Downloadable file size: 1.6MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Restrictions: Not for use in Television

Caption: MODEL RELEASED. Skin rash on the torso in an adult male patient as an allergic reaction to lamotrigine, an anti-epileptic drug.

Release details: Model release available. Property release not available.

Keywords: abnormal, adult patient, allergic, allergy, anti-epileptic drug, condition, dermatology, disease, disorder, epilepsy, healthcare, lamotrigine, male, man, medical, medicine, patient, people, person, reaction, red, reddening, side effects, side-effect, skin rash, treat, treatment, unhealthy, white background

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.